# SDR AALA2020091539006

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 64,592 hours, 24,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY LIGHT LENS MISSING, SEAT ROW 20ABC.  REPLACED EMERGENCY LIGHT LENS, PER AMM 33-51-19.  OPERATIONAL CHECK OKAY.
